# SDR 96ZZZX1384

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Triumph Engine Control Systems, LLC, repair station SF3R839L
- Engine: Pwa JT9*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Cover
- Part number: 34A39709
- Condition: Improper Weld
- Location: Prbc
- Component: A39710K
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED CECO P.R.B.C. FROM TOWER AIR INC., FOR ZERO TIME OVERHAUL 8-30-95.  DISASSEMBLY AND INSPECTION OF COVER REVEALED UNAUTHORIZED REWORK HAD BEEN PERFORMED (WELD).
